American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33E05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 50 found      Go to page: 1 2

[1] T. Bothner and A. Its. Asymptotics of a cubic sine kernel determinant. St. Petersburg Math. J.
Abstract, references, and article information   
View Article: PDF

[2] Klaus Schiefermayr. A density result concerning inverse polynomial images. Proc. Amer. Math. Soc. 142 (2014) 539-545.
Abstract, references, and article information   
View Article: PDF

[3] István Mező. Duplication formulae involving Jacobi theta functions and Gosper's $q$-trigonometric functions. Proc. Amer. Math. Soc. 141 (2013) 2401-2410.
Abstract, references, and article information   
View Article: PDF

[4] A. B. Bogatyrëv. Rational functions admitting double decompositions. Trans. Moscow Math. Soc. 73 (2012) 161-165.
Abstract, references, and article information
View Article: PDF

[5] V. I. Fabrikant. Exact evaluation of the integral involved in Doi-Edwards constitutive equations. Quart. Appl. Math. 70 (2012) 787-792.
Abstract, references, and article information
View Article: PDF

[6] Nayandeep Deka Baruah and Narayan Nayak. New hypergeometric-like series for $1/\pi^{2}$ arising from Ramanujan’s theory of elliptic functions to alternative base 3. Trans. Amer. Math. Soc. 363 (2011) 887-900. MR 2728588.
Abstract, references, and article information   
View Article: PDF

[7] G. D. Anderson, M. K. Vamanamurthy and M. Vuorinen. Topics in special functions. II. Conform. Geom. Dyn. 11 (2007) 250-270. MR 2354098.
Abstract, references, and article information   
View Article: PDF

[8] Heng Huat Chan, Shaun Cooper and Wen-Chin Liaw. The Rogers-Ramanujan continued fraction and a quintic iteration for $1/\pi$. Proc. Amer. Math. Soc. 135 (2007) 3417-3424. MR 2336553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. N. W. Hone. Sigma function solution of the initial value problem for Somos 5 sequences. Trans. Amer. Math. Soc. 359 (2007) 5019-5034. MR 2320658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Bruce C. Berndt. The Rogers-Ramanujan continued fraction. The Student Mathematical Library 34 (2006) 153-169.
Book volume table of contents
View Article: PDF

[11] Bruce C. Berndt. Number Theory in the Spirit of Ramanujan. The Student Mathematical Library 34 (2006) MR MR2246314.
Book volume table of contents   

[12] Bruce C. Berndt. Sums of squares and sums of triangular numbers. The Student Mathematical Library 34 (2006) 55-84.
Book volume table of contents   
View Article: PDF

[13] Bruce C. Berndt. Introduction. The Student Mathematical Library 34 (2006) 1-25.
Book volume table of contents   
View Article: PDF

[14] Bruce C. Berndt. Congruences for $p(n)$ and $\tau (n)$. The Student Mathematical Library 34 (2006) 27-53.
Book volume table of contents   
View Article: PDF

[15] Bruce C. Berndt. The connection between hypergeometric functions and theta functions. The Student Mathematical Library 34 (2006) 109-132.
Book volume table of contents   
View Article: PDF

[16] Bruce C. Berndt. Eisenstein series. The Student Mathematical Library 34 (2006) 85-108.
Book volume table of contents   
View Article: PDF

[17] Bruce C. Berndt. Applications of the primary theorem of Chapter 5. The Student Mathematical Library 34 (2006) 133-152.
Book volume table of contents   
View Article: PDF

[18] B. C. Carlson. Table of integrals of squared Jacobian elliptic functions and reductions of related hypergeometric $R$-functions. Math. Comp. 75 (2006) 1309-1318. MR 2219030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Fritz Gesztesy, Karl Unterkofler and Rudi Weikard. An explicit characterization of Calogero--Moser systems. Trans. Amer. Math. Soc. 358 (2006) 603-656. MR 2177033.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Bruce C. Berndt and Paul R. Bialek. On the power series coefficients of certain quotients of Eisenstein series. Trans. Amer. Math. Soc. 357 (2005) 4379-4412. MR 2156715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Zhi-Guo Liu. A theta function identity and its implications. Trans. Amer. Math. Soc. 357 (2005) 825-835. MR 2095632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] S. Ole Warnaar. Summation formulae for elliptic hypergeometric series. Proc. Amer. Math. Soc. 133 (2005) 519-527. MR 2093076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Shinji Fukuhara and Noriko Yui. Elliptic Apostol sums and their reciprocity laws. Trans. Amer. Math. Soc. 356 (2004) 4237-4254. MR 2058844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Li-Chien Shen. On a class of elliptic functions associated with imaginary quadratic fields. Proc. Amer. Math. Soc. 132 (2004) 463-471. MR 2022370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Heng Huat Chan, Kok Seng Chua and Patrick Solé. Quadratic iterations to ${\pi}$ associated with elliptic functions to the cubic and septic base. Trans. Amer. Math. Soc. 355 (2003) 1505-1520. MR 1946402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Youn-Seo Choi. Tenth order mock theta functions in Ramanujan's lost notebook (IV). Trans. Amer. Math. Soc. 354 (2002) 705-733. MR 1862564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Norman Gray. Automatic reduction of elliptic integrals using Carlson's relations. Math. Comp. 71 (2002) 311-318. MR 1863002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Heng Huat Chan and Yao Lin Ong. On Eisenstein series and $\sum_{m,n=-\infty}^{\infty} q^{m^2+mn+2n^2}$. Proc. Amer. Math. Soc. 127 (1999) 1735-1744. MR 1600120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] F. Gesztesy and W. Sticka. On a theorem of Picard. Proc. Amer. Math. Soc. 126 (1998) 1089-1099. MR 1476130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Faruk F. Abi-Khuzam. Jacobian elliptic functions and minimal surfaces . Proc. Amer. Math. Soc. 123 (1995) 3837-3849. MR 1301004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 50 found      Go to page: 1 2